# SDR CALA2018091901955

- Difficulty date: September 14, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 98,039 hours, 20,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1013
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO FRAME UPPER FLANGE AT STA 680 BETWEEN STR 23L AND 24L. ACCOMPLISHED CAT "B" PERMANENT REPAIR ON FWD CARGO FRAME UPPER F.
